Posted by: JD | 2008/07/14

pill & headache

Hi doc,
ever since i've been on da pill (Femodene) i suffer with a terrible headace going into my eyes. What is causing it, this happens only since i started with da contraceptive.


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageHeadache expert

Dear JD,

It is quite common for severe headaches to be brought on by the pill, although no-one is sure why.

The best advice is to find some other form of contraception that doesn’t involve using hormones.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: LJ | 2008/08/18

Stop the pill asap. There are other ways more friendly to your health. I used Femode, Triodene, Jasmine, Nordette, Ovril, Triphisal to name a few and none were worth it. Each were great the first two months and then the side effects will hit me. I still have trouble with my cycle - It never went back to the normal 28 days.

Reply to LJ

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.